# SDR AALA990371

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON 720E FRAME, FORWARD SIDE, FROM STRINGER 7L TO STRINGER 4L, 7 SPOTS (MARKED).  REMOVED CORROSION AND INSTALLED FRAME REPAIRS AT STRINGER 4L, 5L, 6L, PER SRM 53-10-4 FIG 2.  (M)
